# SDR SWAA2021090706245

- Difficulty date: August 12, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT HORIZONTAL UPPER FWD TRACK ASSY CRACKED. ; / [01] REMOVED LEFT HORIZONTAL UPPER FWD TRACK ASSY PER B737-700 SRM 51-40-02-0G-0.; [02] OK TO INSTALL NEW FWD TRACK.; [03] INSTALLED LEFT HORIZONTAL UPPER FWD NEW TRACK ASSY PER B737-700 SRM 51-40-02-0G-0.; [04] VERIFIED STEP 3.; [05] REMOVED LEFT HORIZONTAL UPPER FWD TRACK ASSY PER B737-700 SRM 51-40-02-0G-0. INSTALLED LEFT HORIZONTAL UPPER FWD NEW TRACK ASSY PER B737-700 SRM 51-40-02-0G-0.; [06] VERIFIED PARTS TRANSACTION COMPLETED.; [07] VERIFIED STEP 5.
